| Catalog Number |
536320 |
| Medical Device Problem Codes |
Bent (1059); Scratched Material (3020)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
New rep at (b)(6) medical center.Went through instrument inventory on (b)(6) 2018, and noticed a few instruments that were in an unacceptable condition.This instrument was not used during a surgery and no staff member had mentioned the damage.This is a srom 20 proximal body (color: blue).The groves where the neck trial sits are damaged ( bent, chipped).Asking that these are replaced and shipped to: (b)(6) medical center, united states.The damaged instruments will be returned to (b)(4), lot code: ah1105.P.S: on the complain tool; you are unable to add the lot code.The product won't add/upload when the lot is also typed.Patient consequence? :no.
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary if information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.